Next Article in Journal
New Subclasses of Bi-Univalent Functions with Respect to the Symmetric Points Defined by Bernoulli Polynomials
Next Article in Special Issue
Hypersingular Integral Equations of Prandtl’s Type: Theory, Numerical Methods, and Applications
Previous Article in Journal
Six-Dimensional Space with Symmetric Signature and Some Properties of Elementary Particles
Previous Article in Special Issue
Joint Approximation of Analytic Functions by Shifts of the Riemann Zeta-Function Twisted by the Gram Function II

Order Article Reprints

Journal: Axioms, 2022
Volume: 11
Number: 651

Article: Computational Framework of the SVIR Epidemic Model with a Non-Linear Saturation Incidence Rate
Authors: by Attaullah, Adil Khurshaid, Zeeshan, Sultan Alyobi, Mansour F. Yassen and Din Prathumwan

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop